# SDR B4MR98039

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEAT TRACK CORRODED STA 760 TO 785 RBL 42.5.  REMOVED AND REPLACED SEAT TRACK BS 760 TO BS 850 IAW B727 SRM 51-10-1 AND 51-30-2 TREATED AREA FOR CORROSION CONTROL IAW B727 SRM 51-10-2.  CORROSION TASK CARD NUMBER C53-224-03.  NON-ROUTINE TASK CARD NUMBER 113922.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
